# SDR 95ZZZX4108

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 2710 · Aileron Control System
- Part: Gust Dampener
- Part number: P311450002
- Condition: Failed
- Location: Ailerons
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FLT 366 - ON CONTROL CHECK, FOUND AILERONS VERY STIFF TO MOVE EITHER RIGHT OR LEFT, ESPECIALLY NEAR CENTER POSITION.  FOUND ROD END BEARING BAD AT RIGHT AILERON GUST DAMPER.  REMOVED AND REPLACED RIGHT GUST DAMPER IAW MM 27-70-11.  AILERON DISCONNECTED FOR TROUBLESHOOTING, RECONNECTED DISCONNECT SYSTEM IAW 27-11-34.  CONTROLS TEST FREE.  S/N OFF DBPBAEA193, S/N ON DBP.BAEA65.
